# SDR AU981547

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Side Brace
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR SIDE BRACE FAULTY.  LANDING GEAR COMPONENTS STIFF IN OPERATION.  MAIN LANDING GEAR COLLAPSED DURING LANDING.
